The Solution of Fully Fuzzy Quadratic Equations Based on Restricted ‎Variation
Firstly, in this paper, we apply the Fuzzy Restricted Variation Method to achieve an analytical and approximate unsymmetrical fuzzy solution for Fully Fuzzy Quadratic Equation. In this application, after finding the real root of 1-cut of $\tilde{A}\tilde{X}^{2}\tilde{B}\tilde{X}\tilde{C}=\tilde{D}$, initial guess is always chosen with possible unknown parameters that leads to highly accurate solution. This technique is applying to solve mentioned equation in four cases via the sign of coefficients and variable that there is not zero in support of them and we solve the problems to find positive or negative solution. This method has been shown to solve effectively, easily and accurately a large class of nonlinear quadratic equations with approximations converging rapidly to accurate solution. In this paper we present the solutions in four cases with formulas, that can be used to write the algorithm for this technique. Finally to illustrate easy application and rich behavior of this method, several examples are ýgiven.ý
International Journal of Industrial Mathematics, Volume:8 Issue:4, 2016
395 - 400  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!